| Model Number |
01267522 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the balloon of the catheter slightly inflated before use.Per sample evaluation, it was found that one of the catheters had a dented balloon and four catheters could not completely deflate.
Additional Manufacturer Narrative
The reported event was confirmed.Visual inspection noted 24 unopened foley catheters were received.The 24 catheters were inflated with 75 ccs of water using a 20 cc syringe the water was unable to deflate.As the samples were returned unopened they did not appear to be used for the treatment or diagnosis.The catheters were found to unable to deflate there appears to be a relationship between the reported event and the device.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.As the reported event was found to be confirmed as manufacturing related, a labeling review was not required.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
Event or Problem Description